MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 10 HOLES 137MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 10 HOLES 137MM; PLATE,FIXATION,BONE
Model Number 223.601
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id and weight were not provided for reporting.Date of event is unknown.Additional device codes: hwc and ktt.Implanted date: unknown.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, patient was implanted with a locking compression plate (lcp) and six (6) cortex screws.On (b)(6) 2018, patient underwent revision surgery due to non-union of an ulna.During the procedure, it was observed that around 15mm piece of bone was missing from the non-union site.The lcp plate and six cortex screws were then removed.A 10-hole locking compression plate (lcp) plate was removed along with six (6) 3.5 cortex screws.Implants were removed intact.A new 12-hole 3.5 lcp plate and 3.5 locking and cortex screws were placed in the patient.A 15mm piece of tricortical bone from patient¿s iliac crest was used to replace missing bone from ulna.The procedure was completed successfully with no surgical delay.There was less than desirable treatment outcome reported due to non-union.Patient outcome was good.This report is for one (1) 3.5mm lcp plate 10 holes 137mm.This is report 1 of 2 for (b)(4).

Brand Name
3.5MM LCP PLATE 10 HOLES 137MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7638914
Report Number2939274-2018-52634
Device Sequence Number16533027
Product Code HRS
UDI-Device Identifier10886982157997
UDI-Public(01)10886982157997
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.601
Device Catalogue Number223.601
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2018
Initial Report FDA Received Date06/26/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR